It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Arachnoiditis Message Board

  • Pain in Arms and Legs 2 wks after Facet Joint Injections

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-17-2010, 12:14 PM   #1
    justmarried2010
    Newbie
    (female)
     
    Join Date: Sep 2010
    Location: baltimore, md
    Posts: 4
    justmarried2010 HB User
    Pain in Arms and Legs 2 wks after Facet Joint Injections

    I had facet joint injections two weeks ago to diagnose if the hardware from my spine fusion is causing me problems. I have been diagnosed with a non-union and I am schedule for surgery on the Oct 21 to revise the fusion and replace the hardware. My pain has only been in my low back. I didn't have any nerve issues and the pain only occurred when walking. About one week after the joint injections I started feeling tinging in my arms and legs and random pain in different part of my body. It would hurt in my knee, then my arm, then my ankle, then the back of my leg. My PM doc said it was probably a systemic side effect and should subside. I started to feel a little better then got worse. I am nervous to have surgery if there is nerve damage from the shots. Even the new surgeon I am seeing didn't seem too concerned with the new issues. Is this an allergic reaction? Could this be Arachnoiditis?

     
    Sponsors Lightbulb
       
    Old 10-17-2010, 01:03 PM   #2
    maltluver
    Senior Veteran
    (female)
     
    Join Date: Jul 2010
    Location: Missouri
    Posts: 753
    maltluver HB Usermaltluver HB Usermaltluver HB Usermaltluver HB Usermaltluver HB Usermaltluver HB Usermaltluver HB Usermaltluver HB Usermaltluver HB Usermaltluver HB Usermaltluver HB User
    Re: Pain in Arms and Legs 2 wks after Facet Joint Injections

    Quote:
    Originally Posted by justmarried2010 View Post
    I had facet joint injections two weeks ago to diagnose if the hardware from my spine fusion is causing me problems. I have been diagnosed with a non-union and I am schedule for surgery on the Oct 21 to revise the fusion and replace the hardware. My pain has only been in my low back. I didn't have any nerve issues and the pain only occurred when walking. About one week after the joint injections I started feeling tinging in my arms and legs and random pain in different part of my body. It would hurt in my knee, then my arm, then my ankle, then the back of my leg. My PM doc said it was probably a systemic side effect and should subside. I started to feel a little better then got worse. I am nervous to have surgery if there is nerve damage from the shots. Even the new surgeon I am seeing didn't seem too concerned with the new issues. Is this an allergic reaction? Could this be Arachnoiditis?

    Hello, justmarried. I'm not sure that the injections can cause the symptoms you describe. It doesn't fit the normal allergic type reaction, either. I can't guess what might be causing it, but it doesn't seem like the injections have anything to do with it.

    I don't think this fits the picture of Arachnoiditis, either. The pain from the big A is horribly bad.

    I can only say that if my surgeon wasn't concerned, I wouldn't be either. You might feel better if you got a second opinion from a different pm, or even your family doctor.

    I hope you find the answer you seek and I will you well.

    Carol

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    pain meds and facet injections awiipip1 Arachnoiditis 1 06-01-2009 09:20 AM
    L5/S1 Decompression; pain; Facet Joints; more pain! RobG1975 Spinal Cord Disorders 9 07-03-2008 09:25 AM
    Undiagnosed chronic pain-constant spasms in head, neck, mouth, spine. AngelMomFL Chronic Pain 1 12-01-2007 01:31 PM
    SI-Joint & facet joint degeneration and pain Izzybella Back Problems 1 03-28-2007 10:45 PM
    Chronic Low Back Pain First Post HELP!?! ozz Back Problems 9 08-28-2006 06:42 AM
    Nerve Pain in Feet and legs worse after Facet Block Harmony5 Back Problems 5 03-04-2005 06:32 PM
    Back Pain Stopping Life & Spoiling Relationship - HELP ANYONE?? papillonisback Back Problems 24 04-07-2004 10:20 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:29 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!